Please use this identifier to cite or link to this item:
Title: Classical predator–prey system with infection of prey population-a mathematical model
Authors: Chattopadhyay, J
Pal, S
Abdllaoui, A EI
Keywords: Classical predator–prey system
Prey population
Infected prey
Global stability
Issue Date: 2003
Citation: Mathematical Methods in the Applied Sciences,V.26,p.1211-1222
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Classical predator–prey system with infection of.pdf9.52 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.